ParacetamolCalpol Sixplus® has a pleasant strawberry flavour and will relieve:Pain, Fever, Headaches, Toothache, Cold & flu symptomsThis product is suitable for children 6 years and over and adults who have difficulty in swallowing pain relieving tablets.
With spoonColour & sugar freePain & fever relief
Not recommended for children under 6 years old.CONTAINS PARACETAMOL: Do not give with any other paracetamol-containing products. Read the package leaflet before use.Keep out of the sight and reach of children.As with all medicines, if your child is currently taking any other medicine, or if an adult who is taking this medicine is pregnant or currently taking any other medicine, consult your doctor or pharmacist before using this product. If symptoms persist, consult your doctor.
Colours - Free FromColours - Free From
Preparation and Usage
Dose: Oral useChildren aged 6 - 12 years:Child's Age: 6 - 8 years, How much: One 5 ml spoonful (large end), How often (in 24 hours): 4 timesChild's Age: 8 - 10 years, How much: One 5 ml spoonful (large end) and one 2.5 ml spoonful (small end), How often (in 24 hours): 4 timesChild's Age: 10 - 12 years, How much: Two 5 ml spoonful (large end), How often (in 24 hours): 4 timesDo not give more than 4 doses in any 24 hour periodLeave at least 4 hours between dosesDo not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacistDo not give to children under the age of 6 years.Children aged 12 -16 years:Two - three 5 ml spoonfuls (large end) up to 4 times a day.Adults and children over 16 years:Two - four 5 ml spoonfuls (large end) up to 4 times a day.Do not exceed the stated dose. It is important to shake the bottle for at least 10 seconds before use.Wipe the neck of the bottle clean and do not overtighten on replacing the cap.
Origin Country Name
Minimum Age Advisory
Johnson & Johnson (Ireland) Ltd.,Airton Road,Tallaght,Dublin 24,Ireland.
Name and Address:
Marketing Authorisation holder:Johnson & Johnson (Ireland) Ltd.,Airton Road,Tallaght,Dublin 24,Ireland.
Each 5ml of Oral Suspension contains 250mg Paracetamol, Also contains: Maltitol Liquid (E965), Sorbitol (E420), Sodium (E218) and (E216), See package leaflet for further information
Do not store above 25°C. Store in the original container to protect from light. Keep the bottle tightly closed.
Using product information
While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.